Aa
A
A
A
Close
Neurology Community
45.2k Members
Avatar universal

paresthesia

I started zoloft 6 weeks ago, sometime after that I  woke up with numb toes.  No pain, have all the feelings, good balance, do the tred mill working out.  I am going to stop zoloft.  I am a bit nervous.  I am a healthy, energetic 68.  Normal weight etc
Could it be something else.    Thanks,  Cher23
2 Responses
Avatar universal
Also I am not on any other meds.  My labs are good.     Cher23
Avatar universal
The prescribing information for Zoloft (Sertraline hydrochloride) does list paresthesia, aside from somnolence, dizziness, headache, and tremor, as a CNS-related adverse reaction of this drug.

If the symptom goes away after stopping the Zoloft, then it really is probably due to the drug.  If this symptom bothers you, consult your physician for an alternative medication.
Have an Answer?
Top Neurology Answerers
620923 tn?1452915648
Allentown, PA
5265383 tn?1483808356
ON
1756321 tn?1547095325
Queensland, Australia
1780921 tn?1499301793
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease